# SDR U30A200400008

- Difficulty date: July 11, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 8,462 hours, 2,704 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, THE AFT F/A'S REPORTED AN (ELECTRICAL) BURNING ODOR. THE FLIGHT CREW WAS NOTIFIED AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED THE AIRCRAFT IAW TSM 24-00-00-810-823 WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
